MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI MICRO; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI MICRO; SURGEON'S GLOVES
Catalog Number 2D73PM60
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Irritation (1941); Itching Sensation (1943)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was not provided, therefore the device history record could not be reviewed.The complaint sample was not available for evaluation, therefore an exact root cause could not be determined.Per historical testing, this glove passed the requirements of the primary skin irritation test per the technical service report.The protexis pi micro gloves have passed a series of tests prescribed by regulatory agencies for the intended use.However, the possibility of an individual experiencing reactions to certain chemicals used during the manufacturing process cannot be ruled out.Although no trends for this issue were noted during the last twelve months, we will continue to monitor complaints for any unfavorable trends.
 
Event or Problem Description
Nurse experienced irritation to dorsum of both hands-itchy and sore.Blistering to fingers and around nail beds.Irritation to wrists and forearms.She was seen by a gp who prescribed several different creams.She was also seen by occupational health and is awaiting a dermatology appointment and allergy testing.

Brand Name
GLOVE SURGICAL PROTEXIS PI MICRO
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
MDR Report Key8603669
Report Number1423537-2019-00316
Device Sequence Number16608704
Product Code KGO
UDI-Device Identifier10885380027260
UDI-Public10885380027260
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2D73PM60
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR